# SDR DXTA200702098

- Difficulty date: April 11, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N652QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605152
- Aircraft time: 5,753 hours, 5,409 cycles
- Engine: Pwa PW545A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION , LT MAIN HAD NO LIGHTS , COMPLETED CHECKLIST Z3  STILL NO INDICATION, GEAR BLEW DOWN. [SUP 4-19-07]  JACKED AIRCRAFT, RAN LANDING GEAR UP & DOWN SEVERAL TIME NOTED LEFT MAIN GEAR DOWN & LOCKED LIGHT NOT ILUMINATING CHECK BULBS. FOUND BAD. REPLACED BULBS & CYCLED LANDING GEAR OPS CHECK GOOD REF CE560 M/M 32-01-00
